| Model Number |
PHAPCLS7 |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/17/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Allegedly, the stem has no porous coating on it and it was implanted.This was determined as part of an internal mpo risk assessment (r22040001) linked to a previous complaint investigation (incident 22040055).No serious injury has been confirmed, however there is a potential risk of serious injury.
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.